Root / CYBERNETICS AND PHYSICS / Volume 2, 2013, Number 3. Mechanics, dynamical systems and control: theory and applications (Topical issue) / On the class of optimal control problems of 3-step nilpotent systems
On the class of optimal control problems of 3-step nilpotent systems
Felipe Monroy-Perez, Alfonso Anzaldo-Meneses
This paper addresses the study of non-holonomic systems that are written by means of invariant distributions satisfying the property that the Lie algebra generated by the distribution is 3-step nilpotent. A system in that class can be written as an optimal control problem with a plant that is affine in the control parameters and a cost which is given by the kinetic energy of the system. Standard techniques in optimal control theory provide necessary conditions for the extremal trajectories. The paper presents a general theory of this class of systems along with detailed calculations for some low dimension cases.
CYBERNETICS AND PHYSICS, Vol. 2, No. 3, 151-158.
File: download